# SDR 97ZZZX3731

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111SP
- Make and model: Bell 206L-3
- Aircraft serial: 51325
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040576105
- Condition: Making Metal
- Location: M/R Mast
- Part time: 494 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST BEARING MAKING METAL.  REPLACED WITH NEW MAST BEARING.
